Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Are tingling sensation in the face and high BP symptoms of potassium deficiency?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4806 Questions
Question
I am currently on lostran 50 mg am having facial tingling and high blood pressure spike during middle of day!
I have had a CT of brain and it’s clear! Could I be dehydrated. The symptoms quickly goes away! It feel like a
Imbalance. Maybe potassium?
Tue, 29 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I passed carefully through your question and would explain that it is important performing a comprehensive differential diagnosis between different causes that may lead to this clinical situation: TIA (transient ischemic attacks), an electrolyte imbalance, thyroid gland dysfunction, uncontrolled hypertension, etc..

For this reason I would recommend you to closely monitor your blood pressure values through the day and refer them to your doctor in order to make the proper adjustments to your antihypertensive therapy ( increase the dose of losartan) if needed.

I would also recommend performing some tests:

- a resting ECG and a cardiac ultrasound
- a Doppler ultrasound of the carotid arteries
- fasting glucose levels
- thyroid hormone levels
- kidney and liver function tests
- complete blood count
- blood electrolytes.

You should discuss with your doctor on the above issues!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor